# SDR A6WA201543360

- Difficulty date: December 16, 2015
- Submitted: December 17, 2015
- Operation: Air carrier
- Aircraft: N470ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7927
- Aircraft time: 26,424 hours, 25,660 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 601R3501215
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE FS 625 CHANNEL ATTACHED TO FRAME AT STRINGER 14L IS CRACKED.  REMOVED CRACKED CHANNEL & INSTALLED REPLACEMENT CHANNEL LT FS 625 AT SIDE STRINGER 14L IAW SRM 51-42-06, 51-42-21 & 51-40-11.
